# SDR REXA2015022700277

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 2,996 hours, 1,961 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON TAKEOFF RECEIVED A GEAR DISAGREE WARNING.  HYD FLUID SHOWING 50% BUT BOTH 3AB PUMPS WERE YELLOW WITH NO HYD 3 PRESS GEAR DISAGREE, DISAGREE FIXED ITSELF, GEAR CAME UP & 3A PUMP WAS RUNNING.  FLUID ON HYD 3 NOW 35% GEAR ALSO CAME DOWN NORMALLY.  FOUND AIR IN HYD SYS NR 3.  BLEEDING OF HYD SYS NR 3 TO REMOVE AIR IAW AMM 29-10-00.  PERFORMED JACKING OF THE ACFT IAW AMM 07-11-01 TO SWING GEARS.  PERFORMED FUNCTIONAL TEST OF LG EXTENSION & RETRACTION SYS IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.  HYD SYS NR 3 WAS LOW, SERVICED SYS 3 IAW AMM 12-12-29.
